MathSciNet Relay Station
MathSciNet bibliographic data
MR1356359 20G99 (17B45 20E99)
Testerman, Donna M. $A\sb 1$-type overgroups of elements of order $p$ in semisimple algebraic groups and the associated finite groups. J. Algebra 177 (1995), no. 1, 34–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement